# SDR 2007F00041

- Difficulty date: August 7, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N935MC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0485
- Aircraft time: 409 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Main Rotor
- Part time: 409 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VISUAL INSPECTION REVEALED CRACK IN M/R BLADE APPROX. 103 INCHES FROM BLADE ROOT.  CRACK RUN FROM AFT OF SPAR TO THE TRAILING EDGE.
